Alert archive / Idaho / Winter Storm Warnings in 2011
Winter Storm Warning 10, NWS Spokane, WA
NWS Spokane, WA issued this winter storm warning at Apr 6, 2011, 5:57 AM PDT for 4 counties in Idaho. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2011, 5:57 AM PDT (12:57 UTC)
- Expired
- Apr 6, 2011, 8:00 PM PDT
- In force
- 14 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 97 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 1.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
874 WWUS46 KOTX 061257 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 557 AM PDT WED APR 6 2011 ...LATE SEASON SNOW STORM FOR THE CENTRAL IDAHO PANHANDLE AND BLUE MOUNTAINS... .A COLD FRONT WILL BRING A SUSTAINED PERIOD OF SNOW SHOWERS TO THE BLUE MOUNTAINS AND THE CENTRAL IDAHO PANHANDLE MOUNTAINS TODAY AND TONIGHT. SIGNIFICANT HIGH ELEVATION ACCUMULATIONS ARE EXPECTED. IDZ004-062100- /O.NEW.KOTX.WS.W.0010.110406T1257Z-110407T0300Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS...DOBSON PASS... LOOKOUT PASS 557 AM PDT WED APR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * SNOW ACCUMULATIONS: 4 TO 7 INCHES * ELEVATION: ABOVE 3000 FEET. * TIMING: MODERATE TO HEAVY SNOW WILL LAST THROUGH THIS MORNING THEN LOCALLY MODERATE TO HEAVY SNOW SHOWERS ARE EXPECTED THIS AFTERNOON. * LOCATIONS INCLUDE: FOURTH OF JULY PASS...LOOKOUT PASS...DEARY AND HARVARD HILL. * WINDS: SOUTHWEST 10 TO 20 MPH. * IMPACTS: SIGNIFICANT SNOW ACCUMULATION WILL MAKE TRAVEL DIFFICULT AND ROADS HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ031-062100- /O.CON.KOTX.WW.Y.0021.000000T0000Z-110407T1200Z/ NORTHEAST BLUE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...PEOLA...MOUNTAIN ROAD... CLOVERLAND ROAD 557 AM PDT WED APR 6 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * SNOW ACCUMULATIONS: 3 TO 5 INCHES. * ELEVATION: ABOVE 4000 FEET. * TIMING: SNOW WILL CONTINUE UNTIL EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: PEOLA...MOUNTAIN ROAD...CLOVERLAND ROAD * WINDS: SOUTHWEST 10 TO 20 MPH. * IMPACTS: SIGNIFICANT SNOW ACCUMULATION WILL MAKE TRAVEL DIFFICULT AND ROADS SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
2 follow-up statements
691 WWUS46 KOTX 062033 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 133 PM PDT WED APR 6 2011 ...LATE SEASON SNOW STORM FOR THE CENTRAL IDAHO PANHANDLE AND BLUE MOUNTAINS... .MOIST UPSLOPE FLOW INTO THE CENTRAL PANHANDLE AND INTO THE NORTHERN BLUE MOUNTAINS WILL RESULT IN MORE SNOW SHOWERS INTO TONIGHT. SNOWFALL ACCUMULATIONS WILL BE SPOTTY AT TIMES...BUT SOME OF THESE SHOWERS WILL PROVIDE MODERATE TO HEAVY SNOWFALL AT TIMES. IDZ004-070300- /O.CON.KOTX.WS.W.0010.000000T0000Z-110407T0300Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...MULLAN...LOOKOUT PASS 133 PM PDT WED APR 6 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING ABOVE 4000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 2 INCHES * ELEVATION: ABOVE 4000 FEET * TIMING: LOCALLY MODERATE TO HEAVY SNOW SHOWERS ARE EXPECTED THIS AFTERNOON. * LOCATIONS INCLUDE: MULLAN...LOOKOUT PASS * WINDS: SOUTHWEST 10 TO 20 MPH. * IMPACTS: SIGNIFICANT SNOW ACCUMULATION WILL MAKE TRAVEL DIFFICULT AND ROADS HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ031-070445- /O.CON.KOTX.WW.Y.0021.000000T0000Z-110407T1200Z/ NORTHEAST BLUE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...PEOLA...MOUNTAIN ROAD... CLOVERLAND ROAD 133 PM PDT WED APR 6 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 2 INCHES. * ELEVATION: ABOVE 4000 FEET. * TIMING: SNOW SHOWERS WILL CONTINUE UNTIL EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: PEOLA...MOUNTAIN ROAD...CLOVERLAND ROAD * WINDS: SOUTHWEST 10 TO 20 MPH. * IMPACTS: SIGNIFICANT SNOW ACCUMULATION WILL MAKE TRAVEL DIFFICULT AND ROADS SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ VAN HORN
000 WWUS46 KOTX 070252 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 752 PM PDT WED APR 6 2011 ...LATE SEASON SNOW STORM FOR THE CENTRAL IDAHO PANHANDLE AND BLUE MOUNTAINS... .MOIST UPSLOPE FLOW INTO THE CENTRAL PANHANDLE AND INTO THE NORTHERN BLUE MOUNTAINS WILL RESULT IN MORE SNOW SHOWERS INTO TONIGHT. SNOWFALL ACCUMULATIONS WILL BE SPOTTY AT TIMES...BUT SOME OF THESE SHOWERS WILL PROVIDE MODERATE TO HEAVY SNOWFALL AT TIMES. IDZ004-070400- /O.EXP.KOTX.WS.W.0010.000000T0000Z-110407T0300Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...MULLAN...LOOKOUT PASS 752 PM PDT WED APR 6 2011 ...WINTER STORM WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING ABOVE 4000 FEET... THE WINTER STORM WARNING ABOVE 4000 FEET WILL EXPIRE AT 8 PM PDT THIS EVENING. SNOWFALL HAS DECREASED IN INTENSITY TO ALLOW THE WINTER STORM WARNING TO EXPIRE THIS EVENING. $$ WAZ031-071100- /O.CON.KOTX.WW.Y.0021.000000T0000Z-110407T1200Z/ NORTHEAST BLUE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...PEOLA...MOUNTAIN ROAD... CLOVERLAND ROAD 752 PM PDT WED APR 6 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 2 INCHES. * ELEVATION: ABOVE 4000 FEET. * TIMING: SNOW SHOWERS WILL CONTINUE UNTIL EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: PEOLA...MOUNTAIN ROAD...CLOVERLAND ROAD * WINDS: SOUTHWEST 10 TO 20 MPH. * IMPACTS: SIGNIFICANT SNOW ACCUMULATION WILL MAKE TRAVEL DIFFICULT AND ROADS SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Apr 6, 5:24 AM PDT, 33 minutes earlier.
Area forecast discussion, Apr 6, 5:24 AM PDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
524 AM PDT WED APR 6 2011
.SYNOPSIS...
A STORM SYSTEM WILL MOVE THROUGH THE INLAND NORTHWEST THIS MORNING
AND BRING LIGHT SNOW TO MUCH OF THE REGION. BREEZY AND SHOWERY
CONDITIONS CAN BE EXPECTED THIS AFTERNOON. A COOL SPRING UPPER
LEVEL TROUGH WILL MAINTAIN THE RISK OF HIT AND MISS RAIN AND SNOW
SHOWERS THROUGH THURSDAY...FOLLOWED BY DRIER WEATHER GOING INTO
SATURDAY. THE NEXT WEATHER SYSTEM COMES IN EARLY NEXT WEEK WITH
MORE VALLEY RAIN AND MOUNTAIN SNOW. SHOWERY...COOL AND UNSETTLED
SPRING WEATHER WILL CONTINUE WELL INTO NEXT WEEK.
&&
.DISCUSSION...
TODAY AND TONIGHT...THE NEXT WEATHER SYSTEM IS BEARING DOWN ON THE
INLAND NORTHWEST EARLY THIS MORNING. WARM OVER-RUNNING MOISTURE
HAS BEEN MOVING EAST OF THE CASCADES AND THE KOTX RADAR IS
STARTING TO FILL UP WITH RETURNS. THIS PRECIPITATION IS COURTESY
OF WEAK ISENTROPIC LIFT ALONG THE 290-295K SURFACE COMBINED WITH
OROGRAHIC LIFT WHERE THE TERRAIN BEGINS TO LIFT ACROSS THE EASTERN
ZONES. THE LOWER EAST SLOPES AND DEEP BASIN HAVE BEEN LEFT OUT AS
WESTERLY FLOW WILL PROVIDE A RAIN SHADOW OFF THE CASCADES.
THE ASSOCIATED COLD FRONT WILL FOLLOW QUICKLY AFTER 12Z. THE
FRONT IS EXPECTED TO STALL SLIGHTLY ACROSS OUR SOUTHEAST ZONES
FOR A FEW HOURS BEFORE EXITING TO THE SOUTHEAST AROUND 18Z. THIS
WILL PROVIDE A MUCH BETTER LIFTING MECHANISM...MEANWHILE A ROBUST
SHORT WAVE WILL RIDE ALONG THE FRONT ENHANCING THE LIFT EVEN
FURTHER. MOISTURE IS SOMEWHAT LIMITED COMPARED TO THE LAST FEW
WEATHER SYSTEMS WITH PW'S ONLY AROUND .35-.40. STILL WE ARE
EXPECTING ABOUT A 3-6 HOUR WINDOW OF MODERATE PRECIPITATION THIS
MORNING. HEAVIER PRECIPITATION WILL HAVE THE POTENTIAL TO LINGER
ACROSS THE EAST AND SOUTHEAST ZONES WHERE THE FRONT STALLS THIS
MORNING. BEHIND THE COLD FRONT THE ATMOSPHERE WILL DESTABILIZE
RAPIDLY AND WILL SUPPORT CONTINUED SHOWERS THROUGH THE AFTERNOON
AND INTO EARLY EVENING FOR JUST ABOUT ALL LOCATIONS. HOWEVER THE
SOUTHWEST FLOW WILL PUT THE FOCUS OF THE BEST SHOWERS ACROSS THE
PANHANDLE MOUNTAINS AND THE BLUES.
SNOW LEVELS WILL BE AROUND 1500-2000 FEET THIS MORNING...SO
PRECIPITATION SHOULD BE AS LIGHT ACCUMULATIONS OF WET SNOW FOR THE
LOWER ELEVATIONS. THE EXCEPTION WILL BE FOR THE WASHINGTON/IDAHO
PALOUSE WHERE TH FRONT IS EXPECTED TO STALL. SNOW RATIOS ARE ONLY
AROUND 8-10:1 BUT AREAS SUCH AS PULLMAN...MOSCOW AND THE HIGHER
TERRAIN SURROUNDING THESE AREAS COULD SEE AN INCH OR 2 THIS MORNING.
LOCALIZED MODERATE SNOW WILL BE POSSIBLE AGAIN TODAY AND THIS
EVENING. SUSTAINED UP-SLOPING FLOW INTO THE BLUES IS EXPECTED TO
RESULT IN ENOUGH SNOW TO SUPPORT A LATE SEASON ADVISORY FOR THE
BLUES AND THAT WILL BE CONTINUED. BREEZY AND GUSTY WINDS WILL AGAIN BE
THE NORM TODAY BEHIND THE EXITING FRONT WITH GUSTS 25-30 MPH FOR A
LARGE PORTION OF THE INLAND NORTHWEST. WINDS ARE EXPECTED TO
DECREASE AFTER SUNSET.
TONIGHT THE UPPER LEVEL LOW WILL MOVE OVER THE INLAND NORTHWEST
KEEPING THE ATMOSPHERE VERY UNSTABLE. SHOWERS WILL CONTINUE THROUGH
SUNSET...THEN BEGIN TO SUBSIDE. HOWEVER UP-SLOPING FLOW IN THE
EASTERN MOUNTAINS WILL KEEP SHOWERS IN THE FORECAST THROUGH THE
NIGHT. /TOBIN
THURSDAY THROUGH FRIDAY NIGHT...A COLD UPPER LEVEL LOW WILL DRIFT
SOUTH ACROSS THE INLAND NORTHWEST ON THURSDAY. THE BROAD COLD POOL
ALOFT WILL AFFECT THE ENTIRE FORECAST AREA WITH STEEP MID LEVEL
LAPSE RATES THAT WILL FOSTER INSTABILITY SHOWERS JUST ABOUT ANYWHERE
BUT THE SOUTHEAST ZONES WILL ALSO BENEFIT FROM FAVORABLE NORTHWEST
UPSLOPE FLOW. BREAKS IN THE CLOUD COVER WILL ALLOW TEMPERATURES TO
WARM TO THE UPPER 40S TO LOW 50S. SURFACE WARMING WILL AID IN THE
DEVELOPMENT OF CONVECTION AND WET BULB COOLING PROCESSES IN ANY
SHOWER CORES WILL SUPPORT SNOW OR GRAUPEL MAKING IT ALL THE WAY TO
THE SURFACE FOR ALL BUT THE LOWEST ELEVATIONS. SOME LOCATIONS COULD
SEE A BRIEF ACCUMULATION ON GRASSY SURFACES. SHOWERS WILL START TO
DIMINISH THURSDAY EVENING AND FOCUS WILL SHIFT TO THE SOUTHEAST
ZONES AS THE LOW SINKS TO THE SOUTH. ONCE CONVECTION CEASES AFTER
SUNSET THE BULK OF THE FORECAST AREA WILL REMAIN DRY THROUGH THE
START OF THE WEEKEND. NORTHERLY FLOW UNDER A BUILDING RIDGE WILL
BRING IN A COOL BUT MUCH DRIER AIRMASS. OVERNIGHT TEMPERATURES WILL
FALL BELOW THE FREEZING MARK FOR MOST OF THE INLAND NORTHWEST.
BREEZY WINDS DOWN THE OKANOGAN VALLEY AND INTO THE BASIN MAY HELP TO
MITIGATE THE COLD AIR A BIT THURSDAY NIGHT BUT BY FRIDAY NIGHT WINDS
WILL LIGHTEN. THIS WILL ALLOW GOOD RADIATIONAL COOLING RESULTING IN
SOME RATHER CHILLY TEMPERATURES FOR THE BASIN AND NORTHERN VALLEYS.
THE DETERMINING FACTOR WILL BE WHETHER SKIES REMAIN CLEAR OVERNIGHT.
MODELS DIFFER ON THE TIMING OF HIGH CLOUDS IN ADVANCE OF THE NEXT
SYSTEM. THE LATEST GFS GUIDANCE HAS THE SOUTHERN CALIFORNIA LOW
OPENING UP...TRANSITIONING TO MORE PROGRESSIVE FLOW. THIS BRINGS
CLOUDS IN BY 06Z SATURDAY. THE ECMWF DEPICTS AN ELONGATED BUT CLOSED
LOW...DELAYING THE WARM FRONT UNTIL AFTER 12Z. OPTED TO KEEP MIN
TEMPERATURES A COUPLE DEGREES WARMER WITH MOST VALLEY LOCATIONS
RIGHT AROUND 32F. /KELCH
FOR SATURDAY THROUGH WEDNESDAY...BELOW NORMAL TEMPERATURES AND UNSETTLED
WEATHER WILL CONTINUE. A DIRTY RIDGE WILL BRING A CHANCE OF SHOWERS
TO THE HIGH COUNTRY OF THE REGION ON SATURDAY. VALLEY LOCATIONS WILL
REMAIN COOL AND LARGELY DRY THOUGH. A TROUGH IN THE GULF OF ALASKA WILL
DIG SOUTHWARD OFF THE NW COAST ON SUNDAY. THIS WILL PLACE THE INLAND
NW UNDER AN INCREASINGLY MOIST SW FLOW. EXPECT VALLEY RAIN/MTN SNOW
TO SPREAD NORTHEASTWARD ACROSS THE REGION ON SUNDAY INTO SUNDAY NIGHT.
A COLD FRONT WILL SLIDE EAST ACROSS THE REGION SUNDAY NIGHT. BREEZY
TO WINDY CONDITIONS WILL BE LIKELY ACROSS THE BASIN BEHIND THE FRONT.
STRONG WESTERLY FLOW BEHIND THE FRONT WILL KEEP THE BULK OF THE PRECIPITATION
LARGELY CONFINED TO THE HIGH CASCADES AND ID PANHANDLE MTNS LATE SUNDAY
NIGHT INTO MONDAY...WHICH SHOULD PREVENT MOST VALLEYS FROM RECEIVING
ACCUMULATING SNOW. WEAK HIGH PRESSURE WILL LIKELY BRING TRANQUIL WEATHER
TUESDAY BEFORE ANOTHER STORM POSSIBLY ARRIVES SOMETIME NEXT WEDNESDAY
INTO THURSDAY. /NEUMAN
&&
.AVIATION...
THE WELL ADVERTISED COLD FRONT IS MOVING THROUGH EASTERN WASHINGTON
A FEW HOURS EARLIER THEN EXPECTED. LIGHT TO MODERATE MIXED
PRECIPITATION WILL ACCOMPANY THE FRONT WITH GIGS/VSBY FLUCTUATING
RAPIDLY BETWEEN 12Z-15Z. BEHIND THE FRONT THE UPPER LEVEL TROUGH
WILL MOVE INTO THE PACIFIC NORTHWEST AND DESTABILIZE THE ATMOSPHERE.
AFTER 15-16Z EXPECT CONVECTIVE BUILD UPS TO BEGIN...WITH SHOWERS
DEVELOPING THROUGH SUNSET. ISOLATED SHOWERS MAY BUILD JUST ABOUT
ANYWHERE BUT THE FOCUS APPEARS TO BE ACROSS THE SOUTHEAST TAF SITES
AND AS FAR NORTH AS KGEG...KCOE FOR THIS AFTERNOON. THESE SHOWERS
WILL CONTAIN A MIX OF RAIN...SNOW AND GRAUPEL. SHOWERS WILL CONTINUE
THROUGH THE NIGHT...MAINLY OVER THE BLUE MOUNTAINS AND THE IDAHO
PANHANDLE. BREEZY AND GUSTY SOUTHWEST WINDS AGAIN TODAY WITH GUSTS
20-30KTS THROUGH SUNSET FOR ALL TAF SITES. /TOBIN
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 44 29 47 30 50 32 / 80 40 40 20 10 10
COEUR D'ALENE 43 27 46 26 49 30 / 90 40 40 30 10 10
PULLMAN 43 29 45 27 49 31 / 80 40 40 40 20 10
LEWISTON 50 32 50 29 53 34 / 70 40 40 30 20 10
COLVILLE 48 30 49 30 53 33 / 70 40 40 20 10 0
SANDPOINT 42 29 43 29 46 32 / 90 50 40 30 10 10
KELLOGG 38 27 40 23 43 29 / 90 60 60 50 30 10
MOSES LAKE 51 28 54 29 56 34 / 40 10 20 10 0 0
WENATCHEE 49 31 50 31 55 36 / 30 10 20 10 0 10
OMAK 50 29 52 30 54 34 / 40 10 20 10 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...WINTER WEATHER ADVISORY UNTIL 5 AM PDT THURSDAY ABOVE 4000 FEET
FOR THE NORTHEAST BLUE MOUNTAINS.
&&Hazardous weather outlook, Apr 5, 3:06 PM PDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 306 PM PDT TUE APR 5 2011 IDZ001>004-026-027-WAZ033-062215- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-WASHINGTON PALOUSE- 306 PM PDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOOD ADVISORIES REMAIN IN EFFECT THROUGH THIS EVENING OVER THE REGION...IN ADDITION TO FLOOD WARNINGS FOR SMALL STREAMS AND A COUPLE RIVERS AROUND THE PALOUSE. RECENT RAIN AND SNOW MELT HAS CONTRIBUTED TO SATURATED SOILS AND RISES ON SOME AREA RIVERS AND CREEKS AND STREAMS. THIS WILL BRING A THREAT OF LOCALIZED FLOODING AROUND THESE WATERWAYS...AS WELL AS ROCK AND MUDSLIDES NEAR SLOPES. THE THREAT WILL DIMINISH OVERNIGHT WITH COOLING TEMPERATURES AND LOWERING SNOW LEVELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW ACCUMULATIONS WILL BE A THREAT ACROSS THE REGION WEDNESDAY...ESPECIALLY ABOVE 2500 TO 3500 FEET. WAZ032-034-035-041-043-044-062215- LOWER GARFIELD AND ASOTIN COUNTIES-MOSES LAKE AREA- UPPER COLUMBIA BASIN-WENATCHEE AREA-OKANOGAN VALLEY- WATERVILLE PLATEAU- 306 PM PDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WAZ031-036>038-042-062215- NORTHEAST BLUE MOUNTAINS-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-EAST SLOPES NORTHERN CASCADES- 306 PM PDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW ACCUMULATIONS WILL BE A THREAT ACROSS THE REGION BY EARLY WEDNESDAY MORNING...ESPECIALLY ABOVE 2500 TO 3500 FEET.
Nearby
Winter Storm Warnings in Idaho, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.